• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Holding water in face...what to do?

strongrhino

Banned
Joined
Oct 31, 2009
Messages
1,390
Only runnin 600mg En/week suddenly holding water in face especially under my eyes. Besides the obvious such as lower sodium intake etc. any suggestions? New gear about week 5 or so in. Never had issues on sust.
 

turbobusa

New member
Kilo Klub Member
Joined
Jan 26, 2010
Messages
1,734
maybe throw in a little proviron. just 50-75mg seems to work well for my friend using 600 mg t cyp.
 

The Wolf

New member
Kilo Klub Member
Joined
Mar 7, 2006
Messages
1,442
Only runnin 600mg En/week suddenly holding water in face especially under my eyes. Besides the obvious such as lower sodium intake etc. any suggestions? New gear about week 5 or so in. Never had issues on sust.
Carb cycling.
 

caveman

Banned
Joined
May 25, 2009
Messages
104
I would not recommend it all the time for the obvious, but this summer cycle ive left myself out of my 20mg nova for about 3 weeks. Every sunday i attend my "home" group AA meeting. Its important to me and i found i too hold water under my eyes and cheeks, among other areas without the nova. When i waked up i take 2 40mg lasix pills ive has since i competed, by noon im looking sharp, (defined cheek/jaw).
 

strongrhino

Banned
Joined
Oct 31, 2009
Messages
1,390
I would not recommend it all the time for the obvious, but this summer cycle ive left myself out of my 20mg nova for about 3 weeks. Every sunday i attend my "home" group AA meeting. Its important to me and i found i too hold water under my eyes and cheeks, among other areas without the nova. When i waked up i take 2 40mg lasix pills ive has since i competed, by noon im looking sharp, (defined cheek/jaw).
Any "side effects" from tha lasix?
 

Emery

New member
Kilo Klub Member
Joined
Dec 30, 2009
Messages
1,335
Taking Lasix routinely causes you to excrete potasium. It is not a potasium sparing diuretic. A couple of pills here and there probably won't cause too much harm but low potasium levels can be life threatening.

You should know what lasix is and how it works with the human body before you use it. Kidney function is a window to cardiac function in assessing heart function. Messing with medications that can cause disturbances in potasium are not for the uneducated in these areas.

Some of the guys on here know more about potasium use than a lot of health care professionals but, they have done their research and don't use it every day.

Just be careful is what I am trying to say in a very long winded way!
 

myosin

New member
Kilo Klub Member
Joined
Aug 2, 2008
Messages
2,001
Alfalfa...

Only runnin 600mg En/week suddenly holding water in face especially under my eyes. Besides the obvious such as lower sodium intake etc. any suggestions? New gear about week 5 or so in. Never had issues on sust.
1) Are you on aromasin? Might help if not.

2) DON'T cut sodium (unless you are one of the RARE "sodium sensitive" individuals)... sodium is actually quite needed if your workouts fairly intense

3) Try "lite-salt"... it has sodium AND potassium

4) I LIKE alfalfa tablets.... when I started peptides I put on a lot of water weight, alfalfa helped "normalize" me. It's an herbal diuretic, won't affect your potassium all that much (here is where lite-salt helps). I usually take 3, 500 mg tablets a day (you will have to test out a little for the right amount for you, at first I got a little dehydrated from too many and simply backed off the amount).
 

Johnny Smiles

Banned
Registered
Joined
Jun 9, 2009
Messages
2,568
get leaner.
-JS
 

280

Member
Registered
Joined
Jan 3, 2006
Messages
274
Just take a AI. I some people changes can be seen in a few days.
 

Jello

Moderator/Kilo Klub
Staff member
Moderator
Registered
Joined
Dec 7, 2007
Messages
4,364
Drink more water. No less than a gallon and a half per day.
 

dallascowboys

Member
Registered
Joined
Dec 21, 2007
Messages
126
lower sodium intake and drink alot more water and cut carbs a lil bit, i have the same problem.. my face and my stomach hold water really bad, it's pretty annoying especially when you take pictures and ur face looks like a freakin blown up balloon :banghead:
 

Chipper Jones78

Verified Customer
Kilo Klub Member
Registered
Verified Customer
Joined
Aug 30, 2007
Messages
2,062
Perhaps you can try aldactone for 2-4 weeks, it's potassium sparing and works great.

Not even close to the diuretic lasix is, however, it is much safer.

Then again, all duiretics are not safe.

Chip
 

RINO

Member
Registered
Joined
Nov 25, 2007
Messages
688
Not gonna lie here. Water in my face is not the highest on my priority list. But it is still nice to have some viable solutions.
 

Forum statistics

Total page views
502,722,219
Threads
123,529
Messages
2,355,411
Members
155,152
Latest member
james5211
Top